ITE Technical Group Submission System
Advance Program
Online Proceedings
[Sign in]
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 

===============================================
Technical Group on Multi-media Storage (MMS)
Chair: Norihiko Ishii (NHK)
Secretary: Osamu Kawamae (maxell)

===============================================
Technical Committee on Magnetic Recording & Information Storage (IEICE-MRIS)
Chair: Satoshi Matsunuma (Maxell)
Secretary: Tazumi Nagasawa (Toshiba), Shuhei Yoshida (Kinki Univ.)
Assistant: Ikuya Tagawa (Tohoku Inst. of Tech.), Hiroko Arai (AIST)

DATE:
Thu, Dec 6, 2018 13:30 - 17:00
Fri, Dec 7, 2018 09:30 - 12:00

PLACE:


TOPICS:
Signal Processing and Others

----------------------------------------
Thu, Dec 6 PM (13:30 - 17:00)
----------------------------------------

(1)/IEICE-MRIS 13:30 - 14:00
Error Correcting Performance of 2D LDPC Codes with Masking
Hiroshi Kamabe, Shan Lu (Gifu Univ.)

(2)/IEICE-MRIS 14:00 - 14:30
A study of LLR modulation using neural network decision
Madoka Nishikawa, Yasuaki Nakamura (Ehime Univ.), Yasushi Kanai (Niigata Tech.), Hisashi Osawa, Yoshihiro Okamoto (Ehime Univ.)

(3)/IEICE-MRIS 14:30 - 15:00
Proposal of Noise Reduction Method for Spatially Quadrature Amplitude Modulated Signal Beam Detected by Intensity Transfer of Equation Method
Shosei Tateyama, Masatoshi Bunsen (Fukuoka Univ.)

----- Break ( 30 min. ) -----

(4)/IEICE-MRIS 15:30 - 16:00
Simulation analysis of the write error rate of a voltage torque MRAM
Hiroshi Imamura (AIST)

(5)/MMS 16:00 - 16:30
Derivation of analysis expression for shift selectivity in cross-shift multiplex
Shuma Horiuchi, Atsushi Fukumoto, Manabu Yamamoto (TUS)

(6)/MMS 16:30 - 17:00
Lensless Close-up Technology by Fly-eye Fresnel Zone Aperture
Kazuyuki Tajima, Yusuke Nakamura, Keita Yamaguchi, Takeshi Shimano (Hitachi)

----------------------------------------
Fri, Dec 7 AM (09:30 - 12:00)
----------------------------------------

(7)/IEICE-MRIS 09:30 - 10:00
Writing Field Sensitivity in Heat-Assisted Magnetic Recording
Tadashi Kobayashi (Mie Univ.), Yoshinobu Nakatani (UEC), Yuji Fujiwara (Mie Univ.)

(8)/IEICE-MRIS 10:00 - 10:30
Micromagnetic analysis of MAMR recording head
-- STO with parallel gap write head and the influence of recording layer on STO oscillation --
Ryo Itagaki, Yasushi Kanai (NIIT), Simon Greaves, Hiroaki Muraoka (Tohoku Univ.)

----- Break ( 30 min. ) -----

(9)/IEICE-MRIS 11:00 - 11:30
Recording characteristics of microwave-assisted magnetic recording for granular media
Terumitsu Tanaka (Kyushu Univ.), Yasushi Kanai (Niigata Ins. Tech.), Kimihide Matsuyama (Kyushu Univ.)

(10)/MMS 11:30 - 12:00
Correlation analysis between structure and magnetostriction in single-crystal thin films of 3d ferromagnetic transition metal based alloys
Kana Serizawa (Yokohama National Univ./Chuo Univ.), Mitsuru Ohtake, Tetsuroh Kawai (Yokohama National Univ.), Masaaki Futamoto (Chuo Univ.), Fumiyoshi Kirino (Tokyo Univ. of the Arts.), Nobuyuki Inaba (Yamagata Univ.)

# Information for speakers
General Talk will have 20 minutes for presentation and 5 minutes for discussion.

# CONFERENCE SPONSORS:
- This conference is co-sponsored by ITE-MMS and IEICE Technical Committees : Magnetic Recording & Information Storage,IEEE CE Soc. Japan Chapter.


=== Technical Group on Multi-media Storage (MMS) ===
# FUTURE SCHEDULE:

Tue, Feb 19, 2019 - Wed, Feb 20, 2019: Hokkaido Univ. [Tue, Dec 25], Topics: Image Processing, etc.

=== Technical Committee on Magnetic Recording & Information Storage (IEICE-MRIS) ===


Last modified: 2018-10-25 16:17:28


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[Return to MMS Schedule Page]   /   [Return to IEICE-MRIS Schedule Page]   /  
 
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to ITE Web Page]


The Institute of Image Information and Television Engineers (ITE), Japan